# SDR USAA010355

- Difficulty date: April 4, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CHAFED 2.5 INCH, STATIN 1040 FRAME CUTOUT OF APU DUCT STRINGER 22L-26L.  INSTALLED DOUBLER, TRIPLER AND SHEAR TIES.  INSTALLED DOUBLER, TRIPLER AND SHEAR TIES.  (M)
